Adult T-cell leukemia developing during immunosuppressive treatment in a renal transplant recipient.
Аннотация
We report a case of a 32-year-old male, an asymptomatic carrier of human T-cell leukemia virus type 1 (HTLV-1), who underwent a renal transplantation and developed adult T-cell leukemia (ATL) during the course of posttransplant immunosuppressive treatment. He was treated with combination chemotherapies consisting of cyclophosphamide, vincristine, doxorubicin, prednisolone, cisplatin, cytosine arabinoside, etoposide, and methyl-prednisolone, without any improvement. Bestrabucil (KM2210), a conjugate of chlorambucil and estradiol, was administered as an alternative therapy; this therapy successfully suppressed his leukemic cell growth, and partial remission was achieved. Posttransplant immunosuppressive therapy with prednisolone, mizoribine, and cyclosporin A might have been the predominant cause of the transition from an asymptomatic HTLV-1 infection to overt ATL. A careful approach is required with HTLV-1 asymptomatic carriers who need organ transplantation followed by immunosuppressive treatment.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.